# SDR WX0A2014120172285

- Difficulty date: November 27, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- Aircraft time: 52,470 hours, 46,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 9835
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMER LIGHT INOPERATIVE.  R & R COCKPIT OVERHEAD EMER LIGHT BATTERY PACK IAW MM 33-53-00.  OPERATIONS CHECKED GOOD.
